# SDR ASAA2014062408342

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 28,839 hours, 8,721 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT COM NOT DISPLAYING ON ACARS APPLICATION PAGE.  ACFT GROUNDED.  PERFORMED FIM TASK 23-15/801.  RESET SYSTEM PROMP <SAT> RETURNED.  OK FOR SERVICE. NO HISTORY PAST 30 DAYS.
